# SDR SWAA2025020584460

- Difficulty date: January 8, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 65,362 hours, 38,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB INTERCOSTAL LOCATED BETWEEN BS 294.5 AND BS 303.9 AND STRINGER 16L AT FWD GALLEY AREA 2024-780350<[01].  INSTALLED NEW WEB INTERCOSTAL; STRAP 1(E/A) ANGLE 1(E/A) AND FASTENERS. LOCATED BETWEEN BS 294.5 AND BS 303.9 AND STRINGER 16L AT FWD GALLEY AREA IAW B737-700 SRM: 51-40-02 AND SRM 51-10-02 STEP 9; DWG: 141A8180 SHEET 27 REV. C. SEE INDIVIDUAL SIGN OFF BELOW; [02] CORRECTIVE ACTION 1: REPLACED WEB INTERCOSTAL AND FASTENERS. LOCATED BETWEEN BS 294.5 AND BS 303.9 AND STRINGER 16L AT FWD GALLEY AREA IAW B737-700 SRM: 51-40-02 AND SRM 51-10-02 STEP 9; DWG: 141A8180 SHEET 27 REV. C. SEE INDIVIDUAL SIGN OFF BELOW; [03] TASK COMPLETED; RII.  SEE INDIVIDUAL SIGNOFFS BELOW.
